Comportement semi-classique du spectre des hamiltoniens quantiques elliptiques
Annales de l'Institut Fourier, Volume 31 (1981) no. 3, p. 169-223

In this article we extend results obtained by J. Chazarain about the spectrum of Schrödinger operators: P(h)=h 2 2Δ+V when h>0 approach 0. We obtain the same results for globally elliptic pseudodifferential operators of order m>0.

Dans cet article nous généralisons les résultats obtenus par J. Chazarain sur le spectre d’opérateurs de Schrödinger P(h)=h 2 2Δ+V lorsque h0. Nous étendons ses résultats aux opérateurs pseudo-différentiels globalement elliptiques d’ordre m>0.

@article{AIF_1981__31_3_169_0,
     author = {Robert, Didier and Helffer, Bernard},
     title = {Comportement semi-classique du spectre des hamiltoniens quantiques elliptiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {31},
     number = {3},
     year = {1981},
     pages = {169-223},
     doi = {10.5802/aif.844},
     zbl = {0451.35022},
     mrnumber = {83b:58072},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1981__31_3_169_0}
}
Robert, Didier; Helffer, Bernard. Comportement semi-classique du spectre des hamiltoniens quantiques elliptiques. Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 169-223. doi : 10.5802/aif.844. http://www.numdam.org/item/AIF_1981__31_3_169_0/

[1] K. Asada and D. Fujiwara, On some oscillatory integral transformation in L2(Rn), Japan J. Math., 4 (1978), 299-361. | MR 80d:47076 | Zbl 0402.44008

[2] R. Beals, A general calculus of pseudodifferential operators, Duke Math. J., 42 (1975), 1-42. | MR 51 #3972 | Zbl 0343.35078

[3] M.V. Berry and K.E. Mount, Semi-classical approximations in wave mechanics, Rep. Prog. Phys., 35 (1972), 315-397.

[4] J. Chazarain, Spectre d'un hamiltonien quantique et mécanique classique, Comm. in Partial diff. Equat., n° 6 (1980), 595-644. | MR 82d:58064 | Zbl 0437.70014

[5] Y. Colin De Verdiere, Spectre joint d'opérateurs pseudodifférentiels qui commutent. I - Le cas non intégrable, Duke Math. J., 46 (1979), 169-182. | MR 81i:58045 | Zbl 0411.35073

[6] J.J. Duistermaat, Oscillatory integrals..., Comm. Pure Appl. Math., 27 (1974), 207-281. | Zbl 0285.35010

[7] J.J. Duistermaat and V. Guillemin, Spectrum of elliptic operators and periodic geodesics, Inv. Math., 29 (1975), 39-79. | MR 53 #9307 | Zbl 0307.35071

[8] B. Grammaticos and A. Voros, Semi-classical approximations of nuclear hamiltonians, I - Spin-independant potentials, Annals of physics, 123 (1979), 359-380.

[9] V. Guillemin and S. Sternberg, Some problems in integral geometry and some related problems in microlocal analysis, Amer. J. Math., 101 (1979), 915-955. | MR 82b:58087 | Zbl 0446.58019

[10] L. Hörmander, The spectral function of an elliptic operator, Acta Math., 121 (1968), 193-218. | MR 58 #29418 | Zbl 0164.13201

[11] L. Hörmander, The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math., 32 (1979), 359-443. | MR 80j:47060 | Zbl 0388.47032

[12] L. Hormander, On the asymptotic distribution of eigenvalues of pseudodifferential operators in Rn, Arkiv för Math., 17 n° 2 (1979), 296-313. | MR 82i:35140 | Zbl 0436.35064

[13] J. Leray, Analyse lagrangienne et mécanique quantique, Collège de France (1976-1977).

[14] V.P. Maslov, Théorie des perturbations et méthodes asymptotiques, Dunod, Paris (1972), traduction. | Zbl 0247.47010

[15] A. Messiah, Mécanique quantique t. 1, Dunod, Paris (1962).

[16] D. Robert, Propriétés spectrales d'opérateurs pseudodifferentiels, Comm. in Partial diff. Equat., 3 (1978), 755-826. | MR 80b:35112 | Zbl 0392.35056

[17] M.A. Subin, Pseudodifferential operators and spectral theory, Nauka Moskva, 1978. | Zbl 0451.47064

[18] V.N. Tulovskii and M.A. Subin, On the asymptotic distribution of eigen values of pseudodifferential operators in Rn, Math. USSR Sbornik, 21 (1973), 565-583. | MR 48 #9465 | Zbl 0286.35059 | Zbl 0295.35068

[19] A. Voros, An algebra of pseudodifferential operators and the asymptotics of quantum mechanics, J. of Funct. Analysis, 29 n° 1 (1978), 104-132. | MR 58 #14697 | Zbl 0386.47031